# SDR DL72L962280

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61482
- Condition: Shorted
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND FUMES COMING FROM FWD LAV.  SECURED WATER HEATER AND FLUSH MOTOR, SMOKE AND FUMES IMMEDIATELY DISSIPATED.  AIRCRAFT WAS ON APPROACH INTO PHX.  MAINTENANCE ACTION TROUBLESHOOTING FOUND FWD ENTRY LIGHT BRIGHT C/B POPPED AND WOULD NOT RESET.  FOUND BAD ENTRY LIGHT BALLAST.  REPLACED BALLAST, OPERATIONAL CHECKS OK.
